Dummigan, N. and Spencer, D. (2021) Congruences of local origin and automorphic induction. International Journal of Number Theory, 17 (07). pp. 1617-1629. ISSN 1793-0421
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2020 World Scientific Publishing Co Pte Ltd. This is an author-produced version of a paper subsequently published in International Journal of Number Theory. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 15 Jan 2021 07:59 |
Last Modified: | 01 Feb 2022 12:10 |
Status: | Published |
Publisher: | World Scientific Publishing |
Refereed: | Yes |
Identification Number: | 10.1142/s1793042121500512 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:170075 |